# SDR HEER20170119832

- Difficulty date: January 19, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N438PH
- Make and model: Bell 407
- Aircraft serial: 53622
- Aircraft time: 5,149 hours
- Engine: Allsn 250C47B
- Engine time: 10,266 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWC150471
- Condition: Spalled
- Location: Nr 5
- Part time: 781 hours
- Component: Turbine
- Component part number: 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED TO UPGRADE THE NR 5 BEARING.  OUTER RACE WAS SPALLING AT SPLIT.  REPLACED THE BEARING.
